ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > General Medication Discussion
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

General Medication Discussion This section is to be used for general medication discussion and other medications not broken out in their own respective forums.

Reply
 
Thread Tools Display Modes
  #1  
Old 07-17-08, 02:53 PM
Bonnieboo Bonnieboo is offline
ADDvanced Member
 

Join Date: Jun 2008
Location: Houston
Posts: 120
Thanks: 20
Thanked 43 Times in 33 Posts
Bonnieboo will become famous soon enough
Question Bad med day. Help! (Vyvanse, Lamictal)

OK...this is my second week on Vyvanse 50 and second day on Lamictal (25, I think)...

I took lamictal last night, and my vivanse with a banana this morning (which has been ok in the past). The lamictal gave me pretty bad diahhrea yesterday, it's fine today. Also, my three year old is out of state with her father, and I'm anxious about that. I also had two cups of coffee last night when my focus went to hell and I had to finish my work.


This is what's going on.


Today, I am very anxious.

My focus is shot. I just screwed up a work task because I was trying to remember if I locked, or even closed, my door this morning. I was hyperfocused on that, and obviously I was hyperfocused on something else this morning, since I can't remember if I closed or locked my door.

I'm craving coffee to wake my brain up.

I'm starving.

I thirsty.


My vyvanse dose goes up to 70 monday...is this just evidence that that's good news because 50 isn't enough? Is it the lamictal? Am I dehydrated and short on potassium from the diahhrea? What could be going on?

Thanks for your help, guys. It means lot to me.
__________________
Bonnie
Diagnosed ADHD July '08
Mom to a spirited and beautiful three year old girl
Reply With Quote
  #2  
Old 07-17-08, 06:57 PM
Bonnieboo Bonnieboo is offline
ADDvanced Member
 

Join Date: Jun 2008
Location: Houston
Posts: 120
Thanks: 20
Thanked 43 Times in 33 Posts
Bonnieboo will become famous soon enough
Re: Bad med day. Help! (Vyvanse, Lamictal)

So I just had an anxiety attack. It's really not over yet, just a little more manageable. Fun.
__________________
Bonnie
Diagnosed ADHD July '08
Mom to a spirited and beautiful three year old girl
Reply With Quote
  #3  
Old 07-17-08, 07:18 PM
meriellyn's Avatar
meriellyn meriellyn is offline
Forum Guru
 

Join Date: Mar 2006
Location: SC
Posts: 800
Blog Entries: 1
Thanks: 7
Thanked 227 Times in 87 Posts
meriellyn has a spectacular aura aboutmeriellyn has a spectacular aura about
Re: Bad med day. Help! (Vyvanse, Lamictal)

Personally, I wouldn't up the Vyvanse until the anxiety subsides. Higher doses of stims just make it worse for most people.

It's certainly possible that you got dehydrated or needed more protein. If you're thirst and hungry, you're not getting enough water or substantial food. I feel like crap and a half if I don't get enough water and protein when I take stims. Gotta watch that closely.

And I'm sure the coffee didn't help.
Reply With Quote
The Following User Says Thank You to meriellyn For This Useful Post:
Bonnieboo (07-17-08)
Sponsored Links
  #4  
Old 07-17-08, 07:26 PM
Bonnieboo Bonnieboo is offline
ADDvanced Member
 

Join Date: Jun 2008
Location: Houston
Posts: 120
Thanks: 20
Thanked 43 Times in 33 Posts
Bonnieboo will become famous soon enough
Re: Bad med day. Help! (Vyvanse, Lamictal)

Thanks...

I really think it's my baby being gone, so I'm witholding judgement on my meds till she gets back, kwim? And I'll eat and drink more. Good advice. Thanks!
__________________
Bonnie
Diagnosed ADHD July '08
Mom to a spirited and beautiful three year old girl
Reply With Quote
  #5  
Old 07-20-08, 04:38 AM
curseandablessi's Avatar
curseandablessi curseandablessi is offline
Forum Guru
 

Join Date: Jun 2008
Location: summerville, south carolina
Posts: 998
Thanks: 474
Thanked 355 Times in 250 Posts
curseandablessi is a jewel in the roughcurseandablessi is a jewel in the roughcurseandablessi is a jewel in the rough
Re: Bad med day. Help! (Vyvanse, Lamictal)

Sometimes we tend to forget that just because we're on the meds doesn't mean that ordinary life stressors won't still affect us, just like they do the rest of the world. Having the baby away, plus the stress of adding a new med doesn't help you i'm sure.

Def keep hydrated. If your symptoms keep up after the baby gets back call the doc and ask him what he thinks.
__________________
UHOH!! What have I done now!!!
Reply With Quote
The Following User Says Thank You to curseandablessi For This Useful Post:
Bonnieboo (07-22-08)
  #6  
Old 07-24-08, 03:43 AM
catseye catseye is offline
Jr Member
 

Join Date: Jul 2008
Location: praying for PNW
Posts: 12
Thanks: 3
Thanked 0 Times in 0 Posts
catseye is on a distinguished road
Re: Bad med day. Help! (Vyvanse, Lamictal)

VITALLY IMPORTANT to take stimulant meds/psych meds with HIGH PROTEIN meals!!! This will drastically affect the metabolism of the medication. Eat first, then take your meds. Get up a little earlier if you need to, but really important to eat healthy high protein meals. For more info check out http://www.corepsychblog.com
Reply With Quote
  #7  
Old 07-26-08, 06:57 PM
Bonnieboo Bonnieboo is offline
ADDvanced Member
 

Join Date: Jun 2008
Location: Houston
Posts: 120
Thanks: 20
Thanked 43 Times in 33 Posts
Bonnieboo will become famous soon enough
Re: Bad med day. Help! (Vyvanse, Lamictal)

Thanks. I am learning that, and your reminder and link are very helpful. I am not a breakfast eater, but now I manage to have breakfast every day. It makes a big difference. Since breakfast is hard for me to manage, I'm eating a high protein/fiber breakfast cereal with milk, and I find my days are even better if I have a banana. Coffee is out of the question, which is interesting, sinec pre-meds I might as well have had a coffee I.V. I took a lamictal break, and started again earlier this week. I'm up to vyvanse 70, and have been all week. I have had probably the most focused and stable days in my life this week. The second day on vyvanse 70, I felt a little speedie, but since then I've been great.

Thanks for all your support and help, all of you! It has meant a lot.
__________________
Bonnie
Diagnosed ADHD July '08
Mom to a spirited and beautiful three year old girl
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
I've just started Vyvanse 2 weeks ago...here's my story. gdmathe Vyvanse 21 01-14-11 05:35 AM
Bad temper and no sex interest w/ Wellbutrin and Aderrall Daisy_Ann Wellbutrin 4 04-10-07 04:14 PM
My Bad day, it is PMS depression ADHD or what? jumpingjenny Women with ADD/ADHD 5 03-26-06 10:40 AM
Question about my med combination streetsk8er794 General Medication Discussion 1 01-13-05 03:50 AM
Having A Bad Day Garry Chit-Chat 3 04-04-04 03:01 AM


All times are GMT -4. The time now is 10:23 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums